# SDR UIEA2017102201991

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,931 hours, 20,525 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH WEATHER RADARS INOPERATIVE.  PERFORMED AN OPS CHECK OF THE WEATHER RADAR SYSTEM, OPS CHECKED GOOD IAW AMM 34-45-00.
